# SDR DL72S951078

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr6 Slat R/H Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 6 L/E SLAT WAS FOUND WITH THE 2ND RIB FROM THE O/B END OF SLAT CRACKED.  REPAIRED PER MM 57-54-0.
